On-line catalogue and orders (secure paiement, VISA or MASTERCARD only)

Journals available by subscription

Annales scientifiques de l'ENS

Astérisque

Bulletin de la SMF

Mémoires de la SMF

Revue d'Histoire des Mathématiques

Gazette des Mathématiciens

Books

Astérisque

Cours Spécialisés

Documents Mathématiques

Mémoires de la SMF

Panoramas et Synthèses

Séminaires et Congrès

Jean Morlet Chair Series

SMF/AMS Texts and Monographs

La Série T

Volumes "Journée Annuelle"

Other Books

Donald E. Knuth - French translations

Nicolas Bourbaki's seminar new edition

Jean Leray's scientific works new edition

Revue de l'Institut Elie Cartan

Electronic Editions

Annales scientifiques de l'ENS

Bulletin de la SMF

Revue d'Histoire des Mathématiques

Séminaires et Congrès

More information / Subscription

Publications for a general public

L'explosion des mathématiques (smf.emath.fr)

Mathématiques L'explosion continue (smf.emath.fr)

Zoom sur les métiers des maths (smf.emath.fr)

Zoom sur les métiers des mathématiques et de l'informatique (smf.emath.fr)

Où en sont les mathématiques ?

La Série T

For the authors

Submission of manuscripts

Formats and documentation

More info

Electronic distribution list (smf.emath.fr)

Information for bookselers and subscription agencies (smf.emath.fr)

Publications de la SMF
fr en
Your IP number: 54.226.179.247
Access to elec. publ.: SémCong

Bulletin de la SMF

Presentation of the publication

Titles

Last Titles

Editorial staff committee / Secretary

Number:

Search


Catalogue & orders

Bulletin de la SMF - Titles - 119 - pages 231-257

Titles119

Fibrés paraboliques stables et connexions singulières plates
Olivier Biquard
Bulletin de la Société mathématique de France 119, number 2 (1991), 231-257
Download this article : PS file / PDF file

Résumé :
Soit E un fibré holomorphe sur une surface de Riemann X, avec structure parabolique au-dessus des points $P_i\in X$ ; on construit des espaces de connexions sur E, singulières aux points Pi, qui sont « adaptées » à la structure parabolique ; on utilise la méthode de Donaldson pour donner une démonstration par la géométrie différentielle d'un théorème de Mehta et Seshadri sur les fibrés paraboliques stables.

Abstract:
Let X be a Riemann surface, $E\rightarrow X$ a holomorphic vector bundle with parabolic structure over the points $P_i\in X$; we construct spaces of connections on E, singular at the points Pi, which ``represent" the parabolic structure ; we then use Donaldson's method to give a differential-geometric proof of a theorem of Mehta and Seshadri about stable parabolic vector bundles.


ISSN : 0037-9484
Publié avec le concours de : Centre National de la Recherche Scientifique